# SDR 06FDEA03460

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DENT IN FRAME INNER FLANGE STA 660 BETWEEN STR 23R - 24R.  REMOVED DAMAGE ON FRAME STA 660 BETWEEN STR 23R - 24R AND REPAIRED IAW SRM 51-40-3 AND 53-10-1.
